# SDR DL733030032

- Difficulty date: January 7, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 46,903 hours, 32,304 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654654322
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RHS MLG SIDE STRUT SUPPORT FITTING HAD CORROSION IN THE BORE AND FORWARD AND AFT FACES OF THE FITTING AT FS 685, WL 188.5.  THE BORE WAS OVERSIZED AND REPAIR BUSHINGS INTALLED.  CORROSION WAS BLENDED FROM THE FACES.  THE DAMAGE WAS     FOUND AT HMV.
